# SDR AALA202506233171

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 27,953 hours, 12,023 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain Valve
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: A YELLOW PUNGENT SMELLING FLUID WAS COMING FROM THE LEFT AFT CABIN DOOR SCUPPER DRAINS. REPLACED AFT SILL DRAIN FLOAT VALVE.  PER AMM 38-31-06. OPERATIONAL CHECK GOOD.
